# SDR AALA202102099014

- Difficulty date: January 28, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N986NN
- Make and model: Boeing 737823
- Aircraft serial: 31236
- Aircraft time: 14,994 hours, 6,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORROSION ON FORWARD CARGO FLOOR SIDE TRANSITION PANEL AT STA 500D + 8 INCHES TO 500H + 20 INCHES AND RBL 24. INSTALLED ZEE CHANNEL SIDE PLATE AND SPLICE IAW SRM 53-00-53.
